Blood pressure medication and my menstrual cycle?

jgauwain Community Member May 14, 2007
  • I have been on regular BP meds for over a year now, and have had very irregular periods.  before my meds my bp would rise during my period, so high in fact I had to be taken to the Emergency room on 2 occasions.  Does my blood pressure pill affect my menstural cycle? can it make it all but dissapear?

     

    I take Benicar HCT 20/12.5

     

    Thanks

     

     

1 Comments
  • BrendanS
    May. 21, 2007
    Dear jgauwain:

    I just forwarded your medical question to THCN's medical expert. In the meantime, you might find http://www.healthcentral.com/high-blood-pressure/find-drug-24289-25.html helpful as it provides detailed information on Benicar and its side effects, etc. I hope this is helpful.

    Sincerely,
    BrendanS
Trouble Sleeping? These 7 Snacks Can Help

Most Popular

http://www.healthcentral.com/high-blood-pressure/cf/slideshows/top-6-risk-factors-pulmonary-embolism
Causes of Pulmonary Hypertension
Top 6 Risk Factors for Pulmonary Embolism
Basics of High Blood Pressure
5 Surprising Sources of Sodium